# SDR HALA20250723229

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N5827K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 45,015 hours, 7,908 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Transducer
- Condition: Faulted
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - RT PYLON BLEED PRESSURE ERRATIC IN ALL BLEED CONFIGURATIONS WITH LT AT CONSTANT PRESSURE.  REMOVED AND REPLACED REG PRESSURE TRANSDUCER (8HAZ) IAW AMM 36-11-16. OPS CHECK AND LEAK CHECK GOOD.
